# SDR HEEA954996

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Wont Test
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WILL NOT TEST. REPLACED WITH SERVICEABLE PART.
